# SDR DALA2023031601924

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2672245) DURING INSPECTION FOUND CABIN AFT WET STA 947 FLOOR FRAME UPPER CAP CORRODED AT LBL 48-LBL 54. REMOVED DAMAGE AND REPLACED T CHORD IAW BOEING 737-800 SRM 53-70-51-2R-5.
